# SDR SWAA041910

- Difficulty date: July 6, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 34,254 hours, 29,984 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Clevis
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT AND RT HORIZONTAL STAB CENTER SECTION CLEVIS, FWD AND AFT LUGS, CORRODED.  REPAIRED HORIZONTAL STAB PER SRM.
